# SDR AALA981608

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 59370365501
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1442 - AFTER TAKEOFF ELP EN ROUTE DFW, RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  AIRCRAFT YAWED INDICATING GEAR OR DOORS STILL EXTENDED.  PERFORMED QRH PROCEDURE AND RIGHT MAIN LANDING GEAR RETRACTED AND LIGHT EXTINGUISHED.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR RETRACT CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
